# SDR SWAA2023112814002

- Difficulty date: October 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON FWD PASSENGER CABIN (2 EA) AFT PASSENGER CABIN (2 EA) AND OVER-WING ESCAPE HATCH (1 EA) 2023-661407<[01] REPLACED BATTERY PACK ON FWD PASSENGER CABIN (2 EA) AFT PASSENGER CABIN (2 EA) AND OVER-WING ESCAPE HATCH LT (1 EA) I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED BATTERY PACK ON FWD PASSENGER CABIN (2 EA) AFT PASSENGER CABIN (2 EA) AND OVER-WING ESCAPE HATCH LT (1 EA) I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN OFFS BELOW.
